# SDR CALA2012011700027

- Difficulty date: January 16, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N12218
- Make and model: Boeing 737824
- Aircraft serial: 28778
- Aircraft time: 43,266 hours, 15,296 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11104
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AREA BETWEEN S9 AND S8 CRACK FOUND AT FRAME LOCATION STA 380 RT SIDE.  PER EA 5310-04716 REV C MFEC.  REPAIRED FRAME W/REF TO EA 5310-04716 REV D.
